# SDR 20010403CW006

- Difficulty date: January 31, 2001
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N292CA
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449017
- Engine: Cont TSIO360*
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 455211
- Condition: Damaged
- Location: Battery
- Part time: 543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY MASTER CONTACTOR INTERMITTANT. REMOVED AND INSPECTED CONTACTOR.  FOUND BOTTOM COVER FULL OF WATER AND CONTACTS RUSTED.  INSTALLED NEW CONTACTOR, OPERATIONAL CHECK SATISFACTORY.  INSPECTED AFT BAGGAGE DOOR SEAL AND SURROUNDING SKIN SEAMS FOR SOURCE OF WATER LEAK ONTO RELAY SHELF LOCATED BENEATH BAGGAGE FLOOR.  NO LEAKS NOTED, CARPET AND INTERIOR DRY.  SUSPECT GPU PLUG DOOR JUST FORWARD OF RELAY SHELF TO BE PROBABLE CAUSE FOR WATER INFILTERATION.
